Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 16, Number 77

All articles in this issue are freely accessible.

Correlations and spectra for non-stationary random functions
J. Kampé de Fériet and François N. Frenkiel.
Math. Comp. 16 (1962), 1-21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0137265
On numerical integration of ordinary differential equations
Arnold Nordsieck.
Math. Comp. 16 (1962), 22-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0136519
Triple product integrals of Laquerre functions
J. Gillis and M. Shimshoni.
Math. Comp. 16 (1962), 50-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0136516
The behavior of pseudo-random sequences generated on computers by the multiplicative congruential method
V. D. Barnett.
Math. Comp. 16 (1962), 63-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0136046
A note on the convergence of alternating direction methods
Milton Lees.
Math. Comp. 16 (1962), 70-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0136527
Calculation of $𝜋$ to 100,000 decimals
Daniel Shanks and John W. Wrench.
Math. Comp. 16 (1962), 76-99
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0136051
Characteristic exponents of Mathieu functions
T. Tamir.
Math. Comp. 16 (1962), 100-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0135739
An algorithm for solving certain polynomial equations with coefficient parameters
Robert D. Stalley.
Math. Comp. 16 (1962), 106-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0136062
A remark concerning the solution of the Dirichlet problem by finite differences
Bernard Epstein.
Math. Comp. 16 (1962), 110-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0132199
Reviews and Descriptions of Tables and Books
Math. Comp. 16 (1962), 113-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 16 (1962), 126-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 16 (1962), 126-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions